# SDR AALA971787

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED TRACK BETWEEN FRAMES 12 AND 13.  REPLACED FLOOR TRACK PER SRM 51-72-10-0.  (M)
